# SDR CA060909003

- Difficulty date: August 23, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,529 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS1581C3T11
- Condition: Backed Out
- Location: Windscreen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A WALKAROUND SEVERAL WINDSCREEN ATTACHMENT SCREWS WERE NOTED AS BEING PARTIALLY BACKED OUT.  ALL ATTACHMENT SCREWS RE-TORQUED AND SEVERAL MORE WERE FOUND TO BE LOOSE.   SCREWS RETORQUED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060909003)
